CSpace
C-1,C-1 regularity of geodesics in the space of volume forms
Chu, Jianchun
2019-12-01
Source PublicationCALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
ISSN0944-2669
Volume58Issue:6Pages:7
AbstractWe prove a C-1,C-1 estimate for solutions of a class of fully nonlinear equations introduced by Chen-He. As an application, we prove the C-1,C-1 regularity of geodesics in the space of volume forms.
DOI10.1007/s00526-019-1648-3
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000492902100001
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50670
Collection中国科学院数学与系统科学研究院
Corresponding AuthorChu, Jianchun
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Chu, Jianchun. C-1,C-1 regularity of geodesics in the space of volume forms[J]. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2019,58(6):7.
APA Chu, Jianchun.(2019).C-1,C-1 regularity of geodesics in the space of volume forms.CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,58(6),7.
MLA Chu, Jianchun."C-1,C-1 regularity of geodesics in the space of volume forms".CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 58.6(2019):7.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chu, Jianchun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chu, Jianchun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chu, Jianchun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.